# SDR HAIHEEA9673

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link Assy
- Part number: 206033554101
- Condition: Damaged
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY MECHANICAL DAMAGE.
